PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

Cosymplectic-Nijenhuis structures on Lie groupoids

Volume 110 / 2016

Aïssa Wade Banach Center Publications 110 (2016), 295-307 MSC: Primary 53D17; Secondary 17B62, 57R17. DOI: 10.4064/bc110-0-19


This paper introduces cosymplectic-Nijenhuis structures on smooth manifolds and proposes alternative odd-dimensional counterparts of symplectic-Nijenhuis groupoids, called cosymplectic-Nijenhuis groupoids. We discuss the correspondence between cosymplectic groupoids and integrable coPoisson manifolds. Moreover, we investigate the integrability problem for coPoisson manifolds equipped with a compatible Nijenhuis operator. As a result, we obtain a one-to-one correspondence between cosymplectic-Nijenhuis groupoids and integrable coPoisson–Nijenhuis manifolds.


  • Aïssa WadeDepartment of Mathematics
    The Pennsylvania State University
    University Park
    PA 16802, USA

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image